Home*SHOP BY BRANDParacareParacare Paracetamol Tablets 100 - Quantity Restriction (1) Applies - Discontinued Product

Paracare Paracetamol Tablets 100 - Quantity Restriction (1) Applies - Discontinued Product

Paracare Paracetamol Tablets 100 - Quantity Restriction (1) Applies - Discontinued Product

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Paracare Paracetamol Tablets 100 - Quantity Restriction (1) Applies - Discontinued Product


PM - Pharmacy Medicine
Price 
NZ$ 4.50

Quantity
Out Of Stock

Paracare Paracetamol Tablets 100 - Quantity Restriction (1) Applies - Discontinued Product
Paracare Paracetamol Tablets 100
 
Fast effective pain relief.
  • Headaches
  • Migraine
  • Back pain
  • Toothache
  • Sore throat
  • Period pain
  • Muscular pain
  • Colds and flu
  • Reduces Fever
 
 
Active Ingredients:
Each Tablet contains:
Paracetamol 500mg
 

Dosage:
Adults: Take 1 to 2 tablets every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
 
Children 6-12 years:Take half to one tablet every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
 

  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition